# SDR R61A2020111000743

- Difficulty date: November 6, 2020
- Submitted: November 10, 2020
- Operation: Air carrier
- Aircraft: N823MD
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000044
- Aircraft time: 36,032 hours, 23,986 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 34002210
- Part serial: 003972
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 24,715 hours, 16,553 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT RT INBOARD EMERGENCY LIGHT POWER UNIT FAULT.  R & R BATTERY.
